# SDR AALA201612289006

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 52,910 hours, 24,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING EMERGENCY EXIT LIGHT COVER AT ROW 11 RIGHT SIDE OF AIRCRAFT. REPLACED EXIT LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
